# SDR F3LA2018052200342

- Difficulty date: May 13, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 41,683 hours, 20,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000200
- Condition: Corroded
- Location: Frame 66
- Part time: 41,683 hours, 20,498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT Y765 FWD OF SPLICE AT FRAME 66 HAS CORROSION.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 53-00-14-283-002,  SRM 51-44-11, AND SRM 51-75-12-911-001.
